# SDR DL72S971819

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED, VENTRAL STAIR LT TORQUE BOX WEB CRACKED AT TOP RIVET ROW AFT OF STA 1223.  REPAIRED PER M/M 53-10-0 PG 832.
